Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Correction to: ``Closed $ 3$-manifolds with no periodic maps'' [Trans. Amer. Math. Soc. 221 (1976), no. 2, 403-418; MR 54 #3703]

Authors: Frank Raymond and Jeffrey L. Tollefson
Journal: Trans. Amer. Math. Soc. 272 (1982), 803-807
MSC: Primary 57S17; Secondary 57M12
Original Article: Trans. Amer. Math. Soc. 358 (2006), 1051-1075.
MathSciNet review: 662068
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and F. M. Wright, An introduction to the theory of numbers, Clarendon Press, Oxford, 1964.
  • [2] C. G. Latimer and C. C. MacDuffee, A correspondence between classes of ideals and classes of matrices, Ann. of Math. 34 (1933), 313-316. MR 1503108
  • [3] F. Raymond and J. Tollefson, Closed $ 3$-manifolds with no periodic maps, Trans. Amer. Math. Soc. 221 (1976), 403-418. MR 0415620 (54:3703)
  • [4] M. Sakuma, Surface bundles over $ S^1$ which are $ 2$-fold branched coverings of $ S^3$, Math. Sem. Notes Kobe Univ. (to appear). MR 634005 (83h:57007)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S17, 57M12

Retrieve articles in all journals with MSC: 57S17, 57M12

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society